Journal of Numerical Mathematics
Editor-in-Chief: Hoppe, Ronald H. W. / Kuznetsov, Yuri
Managing Editor: Olshanskii, Maxim
Editorial Board Member: Benzi, Michele / Brenner, Susanne C. / Carstensen, Carsten / Dryja, M. / Feistauer, Miloslav / Glowinski, R. / Lazarov, Raytcho / Nataf, Frédéric / Neittaanmaki, P. / Bonito, Andrea / Quarteroni, Alfio / Guzman, Johnny / Rannacher, Rolf / Repin, Sergey I. / Shi, Zhong-ci / Tyrtyshnikov, Eugene E. / Zou, Jun / Simoncini, Valeria / Reusken, Arnold
4 Issues per year
IMPACT FACTOR increased in 2014: 2.310
Rank 10 out of 310 in category Mathematics and 10 out of 255 in Applied Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition
SCImago Journal Rank (SJR): 0.932
Source Normalized Impact per Paper (SNIP): 0.812
Mathematical Citation Quotient 2013: 0.57
Volume 22 (2014)
Volume 21 (2013)
Volume 20 (2012)
Volume 19 (2011)
Volume 18 (2010)
Volume 17 (2009)
Volume 16 (2008)
Volume 15 (2007)
Volume 14 (2006)
Volume 13 (2005)
Volume 12 (2004)
Volume 11 (2003)
Volume 10 (2002)
Most Downloaded Articles
- New development in freefem++ by Hecht, F.
- Preface by Hoppe, Ronald H. W. and Kuznetsov, Yuri A.
- Moving meshes with freefem++ by Decoene, A. and Maury, B.
- A posteriori error estimation of goal-oriented quantities by the superconvergence patch recovery by Korotov, S./ Neittaanmäki, P. and Repin, S.
Partition of unity method on nonmatching grids for the Stokes problem
∗ Mathematical Sciences, University of Delaware, Newark, DE, 19716
† School of Mathematics and Computer Science, Nanjing Normal University Nanjing, 210097, Peoples Republic of China
‡ Institute for Computational and Applied Mathematics and Department of Mathematics, Xiangtan University, Peoples Republic of China, 411105
§ Department of Mathematics, The Pennsylvania State University, University Park, PA 16802
Citation Information: Journal of Numerical Mathematics jnma. Volume 13, Issue 3, Pages 157–169, ISSN (Online) 1569-3953, ISSN (Print) 1570-2820, DOI: 10.1515/156939505774286148, September 2005
We consider the Stokes problem on a plane polygonal domain We propose a finite element method for overlapping or nonmatching grids for the Stokes problem based on the partition of unity method. We prove that the discrete inf-sup condition holds with a constant independent of the overlapping size of the subdomains. The results are valid for multiple subdomains and any spatial dimension.
Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.